American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Giorgio Ottaviani and Bernd Sturmfels. Matrices with eigenvectors in a given subspace. Proc. Amer. Math. Soc. 141 (2013) 1219-1232.
Abstract, references, and article information
View Article: PDF

[2] Fabio Fagnani and Sandro Zampieri. Classification problems for shifts on modules over a principal ideal domain. Trans. Amer. Math. Soc. 349 (1997) 1993-2006. MR 1407487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] F. G. J. Wiid. Approximating PA . Proc. Amer. Math. Soc. 103 (1988) 1192-1195. MR 955007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1